# SDR SWAA001641

- Difficulty date: August 30, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 55,617 hours, 59,259 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 6547953
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFT CARGO DOOR LIGHT ILLUMINATED DURING FLIGHT.  ADJUSTED AFT CARGO DOOR LIGHT TARGET SWITCH PER MM.
